MathSciNet Relay Station
MathSciNet bibliographic data
MR1691280 (2000d:11129) 11R11 (11J70 11R29)
Golubeva, E. P. An estimate for the Lévy constant for $\sqrt p$, and a class one number criterion for $\bold Q(\sqrt p)$. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 237 (1997), Anal. Teor. Chisel i Teor. Funkts. 14, 21--30, 227; translation in J. Math. Sci. (New York) 95 (1999), no. 3, 2185–2191
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement